# SDR CA140915001

- Difficulty date: September 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 510 hours
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG123Q
- Condition: Failed
- Location: Nr 2
- Part time: 493 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A TRAINING FLIGHT, THE PILOTS REPORTED THAT THE NR 2 GENERATOR FAILED.  THEY RETURNED TO BASE.  MAINTENANCE R & R THE NR 2 STARTER/GENERATOR WITH A SERVICEABLE UNIT.  ACFT GROUND RUNS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
